meds i had been on 2 weeks prior may have been cause of these results. donnatal..flomax... keflex... and was on 1 other one i cant recall name of.. and also promethazine... these were for a uti and possible kidney stones... and im dibetec and take many other meds but had just recently started taking them again cause i was so sick... so could it also b cause i was off my other meds for awhile and that may have caused white blood count to be high...
Blood disorders can be caused by infections, if you were on Keflex and had a kidney stone that could be a cause for your elevated white blood cell count.
However, you should talk to your doctor to make sure that there is no other cause for your elevated white blood cell count.
Also ask him/her if your kidney stone has resolved, if not your might need further treatment.
Talk to your Doctor immediately and get his response.
Madhup Joshi, MD
- Donnatal Drug Information
- Flomax Drug Information
- Keflex Drug Information
- Promethazine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 16 Mar 2010 • 1 answer
Updated 25 Nov 2012 • 2 answers
Updated 30 Mar 2015 • 3 answers
Urinary Tract Infection - How do I know which antibiotic will work for my bladder infection I get it
Updated 12 May 2015 • 2 answers
Posted 17 days ago • 0 answers